# SDR SWAA2019070234302

- Difficulty date: June 23, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS. 344 TO BS. 360, RBL 11 UPPER FLANGE AFT HOLE.  R&R INTERCOSTAL IAW SRM AND DWG.
